Formulae for the distance in some quasi-Banach spaces

David E. Edmunds Department of Mathematics, University of Sussex Georgi E. Karadzhov Institute of Mathematics and Informatics, Bulgarian Academy of Sciences

TBD mathscidoc:1701.333051

Arkiv for Matematik, 43, (1), 145-165, 2003.5
Let ($A$_{$0, A$}_{$1$}) be a compatible pair of quasi-Banach spaces and 1et$A$be a corresponding space of real interpolation type such that$A$_{$0$}∩$A$_{$1$}is not dense in$A$. Upper and lower estimates are obtained for the distance of any element$f$of$A$from$A$_{$0$}∩$A$_{$1$}. These lead to formulae for the distance in a large number of concrete situations, such as when$A$_{$0$}∩$A$_{$1$}=$L$^{$∞$}and$A$is either weak-$L$^{q}, a ‘grand’ Lebesgue space or an Orlicz space of exponential type.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:13 uploaded by arkivadmin ] [ 448 downloads ] [ 0 comments ] [ Cited by 1 ]
  title={Formulae for the distance in some quasi-Banach spaces},
  author={David E. Edmunds, and Georgi E. Karadzhov},
  booktitle={Arkiv for Matematik},
David E. Edmunds, and Georgi E. Karadzhov. Formulae for the distance in some quasi-Banach spaces. 2003. Vol. 43. In Arkiv for Matematik. pp.145-165.
Please log in for comment!
Contact us: | Copyright Reserved